MathSciNet Relay Station
MathSciNet bibliographic data
MR483338 (58 #3351) 65F10 (65N20)
Banegas, Alexandra Fast Poisson solvers for problems with sparsity. Math. Comp. 32 (1978), no. 142, 441–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement